# SDR ZW0A0110503

- Difficulty date: October 31, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 12,477 hours, 6,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE LT WHEEL WELL, AFT FRAME FOR GEAR DOOR INBOARD SUPPORT BRACKET HAD CRACKED.  REPLACED SUPPORT ANGLE PER DOUGLAS DRAWING 5936395.
